MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform (sn (b)(4)) involved in the reported complaint will not be returned for evaluation because the customer cleared the reported user advisory (ua) 45 (not at "home" position after power-on/restart) error message followed by different user advisories (ua19 (max applied load exceeded) or ua12 (lifeband not present), or ua06 (max battery temperature exceeded) messages) by following the instructions provided by the zoll personnel.After clearing the error message, the customer tested the autopulse platform, and it worked as intended.Therefore, service was not required to be performed by zoll.The autopulse platform was placed back in service for clinical use.User advisory is a clearable error message; per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its home position when the autopulse is powered on, a user advisory (45) will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear a user advisory (45), pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.Per the autopulse user advisory list, user advisory 06 indicates that the battery's internal temperature is too high.The recommended actions for this type of user advisory are removing the battery from the autopulse and allowing it to cool, inserting a new battery in autopulse, and then restarting.User advisory 19 indicates that the load plate has detected too much weight being applied.The recommended actions for this type of user advisory are: ensure the patient/manikin is aligned correctly and then restart.Per the battery hangtag - advisory codes description and action, user advisory 12 indicates that the autopulse has detected that the lifeband is not installed correctly.The recommended actions for this type of user advisory are: ensure that the band clip (underneath the device) is seated correctly in the driveshaft and can freely rotate after insertion.
 
Event or Problem Description
When replacing the lifeband during the shift check, the autopulse platform (b)(4) stopped after performing a few compressions.Upon restarting, the autopulse platform displayed user advisory (ua) 45 (not at "home" position after power-on/restart).Following ua45, the autopulse platform continued to switch from one ua to another (ua19 (max applied load exceeded) or ua12 (lifeband not present), or ua06 (max battery temperature exceeded) messages).The customer was able to clear the error messages with the help of the zoll tech support personnel via phone.The autopulse platform was placed back in service for clinical use.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key14258312
Report Number3010617000-2022-00428
Device Sequence Number12143553
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown